# SDR C2XA08SH161

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 501
- Aircraft time: 17,811 hours, 13,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK SERVICE DOOR LOWER NUTPLATE HOLES HAD CORROSION.  MX REPAIRED SERVICE DOOR LOWER NUTPLATE HOLES BY REMOVING CORROSION AND FINDING SERVICE DOOR LOWER NUT PLATE HOLES TO BE WITHIN LIMITS IAW EMB SRM 51-10-03 AND EC 5210-01154.  MX THEN TREATED, PRIMED AND PAINTED SERVICE DOOR LOWER NUTPLATE HOLES IAW EMB 145 CPM 51-21-06 AND EC 5210-01154.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
